MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 22X1-1/2 RB; SYRINGE

BECTON DICKINSON BD NEEDLE ECLIPSE 22X1-1/2 RB; SYRINGE
Catalog Number 305763
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 22x1-1/2 rb needle was clogged / blocked it was reported by customer that the pressure that needs to be used is too excessive and will cause injury to the dr.Verbatim: rcc received a complaint via email.Email(s) attached.Please follow up with xxx at xxx (ext: (b)(6) for the product concern outlined below within 3 business days; and advise of any special shipping instructions for pick up, courier or discarding of product.Please investigate and follow up with a written report from your quality assurance as to your findings and resolutions.Product concern ticket number: (b)(4).Date of incident: 22-apr-2024 hospital: (b)(6).Department: breast health clinic.Product: needle safe 22g x 1.5 305763 vmid: (b)(4).Lot number: 1118936 product expiry date: 30-apr-2026 number of defective product(s): 1 is sample available: yes concern description: 23g needle is not suitable for breast aspirations.The pressure that needs to be used is too excessive and will cause injury to the dr.21g is too small for the aspirate.Thank you in advance for your follow-up on this product concern.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batches.Current control there is a visual inspection on clogged needle at the qa outgoing inspection and visual inspection on clogged needle at the assembly in-process inspection.Actual root cause could not be determined as no sample were received for investigation.The complaint will be re-opened and re-investigated when sample is received.
 
Event or Problem Description
Material # 305763, lot # 1118936.It was reported by customer that the pressure that needs to be used is too excessive and will cause injury to the dr.Verbatim: rcc received a complaint via email.Please follow up with xxx at xxx (ext: (b)(6) for the product concern outlined below within 3 business days; and advise of any special shipping instructions for pick up, courier or discarding of product.Please investigate and follow up with a written report from your quality assurance as to your findings and resolutions.Product concern ticket number: (b)(4).Date of incident: (b)(6) 2024.Hospital: (b)(6).Product: needle safe 22g x 1.5 305763.Vmid: (b)(4).Lot number: 1118936.Product expiry date: 30-apr-2026.Number of defective product(s): 1.Is sample available: yes.Concern description: 23g needle is not suitable for breast aspirations.The pressure that needs to be used is too excessive and will cause injury to the dr.21g is too small for the aspirate.Thank you in advance for your follow-up on this product concern.

Brand Name
BD NEEDLE ECLIPSE 22X1-1/2 RB
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19584358
Report Number2243072-2024-00738
Device Sequence Number15252821
Product Code FMI
UDI-Device Identifier00382903057634
UDI-Public(01)00382903057634
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number305763
Device Lot Number1118936
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown